Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Covering and function theoretic properties of uniform spaces


Author: Michael D. Rice
Journal: Bull. Amer. Math. Soc. 80 (1974), 159-163
MSC (1970): Primary 54E15; Secondary 54E35
DOI: https://doi.org/10.1090/S0002-9904-1974-13401-4
MathSciNet review: 0331335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Fr]1 Z. Frolík, Interplay of measurable and uniform spaces, Proc. Second Internat. Topology Conference in Yugoslavia, Budova, 1972. MR 375243
  • [Fr]2 Z. Frolík, Measurable uniform spaces, Proc. Second Internat. Topology Conference in Pittsburgh, 1972.
  • [GI] S. Ginsburg and J. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc. 93 (1959), 145-168. MR 22 #2977. MR 112119
  • [H]1 A. Hager, Some nearly fine uniform spaces, Proc. London Math. Soc. (to appear). MR 397670
  • [H]2 A. Hager, Measurable uniform spaces, Fund. Math. 77 (1972), 51-73. MR 324661
  • [H] M. Hušek, The class of k-compact spaces is simple, Math Z. 110 (1969), 123-126. MR 39 #6260. MR 244947
  • [I] J. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc., Providence, R.I., 1964. MR 30 #561. MR 170323
  • [M] K. Morita, Topological completions and M-spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1970), 271-288. MR 42 #6785. MR 271904
  • [R]1 Michael D. Rice, Covering and function theoretic properties of uniform spaces, Thesis, Wesleyan University, Middletown, Conn., 1973. MR 331335
  • [R]2 Michael D. Rice, M-fine uniform spaces (in preparation).
  • [R]3 Michael D. Rice, Subcategories of uniform spaces, Trans. Amer. Math. Soc. (to appear). MR 358708
  • [R]4 Michael D. Rice, Complete uniform spaces, Proc. Second Internat. Topology Conference in Pittsburgh, 1972.
  • [RR] Michael D. Rice and George D. Reynolds, Covering properties of uniform spaces, Oxford Quart. J. (to appear).
  • [S] J. C. Smith, Refinements of Lebesgue covers, Fund. Math. 20 (1971). MR 283753
  • [V] G. Vidossich, Two remarks on A. Gleason's factorization theorem, Bull. Amer. Math. Soc. 76 (1970), 370-371. MR 41 #1021. MR 256365
  • [Z] P. Zenor, Extending completely regular spaces with inverse limits, Glasnik Mat. Ser. III 5 (25) (1970), 157-162. MR 43 #1128. MR 275371

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54E15, 54E35

Retrieve articles in all journals with MSC (1970): 54E15, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13401-4

American Mathematical Society